Alert archive / Maryland / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 11, 2010, 10:16 PM EDT for Caroline County, Queen Anne's County, Maryland. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2010, 10:16 PM EDT (02:16 UTC)
- Expired
- Oct 11, 2010, 11:15 PM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Caroline County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 67 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.3 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 551 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 2256 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
211
WWUS81 KPHI 120216
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1016 PM EDT MON OCT 11 2010
DEZ002-003-MDZ012-015-019-020-120315-
CAROLINE MD-INLAND SUSSEX DE-KENT MD-KENT DE-QUEEN ANNE'S MD-
TALBOT MD-
1016 PM EDT MON OCT 11 2010
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT...QUEEN
ANNE'S...SUSSEX AND TALBOT COUNTIES...
AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 11 MILES SOUTHWEST OF CENTERVILLE...
MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR QUEENSTOWN...
COPPERVILLE AROUND 1030 PM...WYE MILLS...STARR AROUND 1045 PM...
RIDGELY...JUMPTOWN AROUND 1100 PM...GREENSBORO AND DENTON AROUND
1115 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3903 7633 3905 7629 3901 7629 3899 7624
3900 7618 3903 7625 3907 7623 3916 7628
3916 7567 3882 7565 3882 7620 3885 7620
3886 7624 3889 7621 3894 7624 3890 7624
3893 7628 3886 7635
$$
HAYESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 11, 9:27 PM EDT, 49 minutes earlier.
Area forecast discussion, Oct 11, 9:27 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 927 PM EDT MON OCT 11 2010 .SYNOPSIS... A FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THROUGH TONIGHT AS A FEW WAVES OF LOW PRESSURE MOVE ALONG IT. THIS FRONT THEN SLIDES TO THE SOUTH OF OUR AREA DURING TUESDAY. HIGH PRESSURE BRIEFLY BUILDS INTO THE REGION FOR WEDNESDAY. A COLD FRONT APPROACHES FROM THE WEST AND SWEEPS THROUGH BY THURSDAY NIGHT. A LOW PRESSURE SYSTEM IS THEN FORECAST TO FORM ALONG THE FRONT AND INTENSIFY AS IT PASSES EAST OF THE AREA ON FRIDAY. HIGH PRESSURE IS THEN EXPECTED TO BUILD IN FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... THE REMAINDER OF THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED. THE BEST ACTIVITY HAS MOVED TO THE EAST. WHILE THERE IS CONVECTION BACK OVER EASTERN AND CENTRAL PENNSYLVANIA...IT HAS LITTLE VERTICAL STRUCTURE...AND THE BEST INSTABILITY IS DISSIPATING. MID LEVEL WINDS MAY RESULT IN ENOUGH ORGANIZATION FOR CONVECTION OVER THE NEXT 1 TO 2 HOURS...BUT THE THREAT FOR ADDITIONAL SEVERE WEATHER IS WANING. AFTER THIS...THE CONVECTION OVER NORTH CENTRAL PENNSYLVANIA IS TRAVEL EAST SOUTHEAST AHEAD OF A MID LEVEL SHORT WAVE. THIS ACTIVITY COULD SURVIVE TO AFFECTING NORTHERN AND CENTRAL AREAS THROUGH THE OVERNIGHT HOURS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... THE FRONTAL BOUNDARY STRETCHED ACROSS THE REGION WILL GRADUALLY SLIDE SOUTHWARD DURING TUESDAY, EVENTUALLY TO THE SOUTH OF THE DELMARVA. BOTH THE NAM AND THE GFS INDICATE THE CHANCE FOR ADDITIONAL SHOWERS AND PERHAPS ISOLATED T-STORMS THROUGH TUESDAY, WITH THE MOST LIKELY AREAS OF PRECIPITATION SHIFTING SOUTHWARD THROUGH THE DAY. ANY ISOLATED T-STORMS SHOULD NOT BE AS VIGOROUS AS COMPARED TO THE OVERNIGHT OF MONDAY INTO TUESDAY. BY LATE TUESDAY INTO WEDNESDAY, HIGH PRESSURE BUILDS SOUTH AND EASTWARD INTO OUR REGION FROM SOUTHEASTERN CANADA. THE NAM AND GFS INDICATE THAT SKIES SHOULD CLEAR OUT FAIRLY QUICKLY DURING THE EARLY MORNING OF WEDNESDAY. THIS ALONG WITH RELATIVELY LIGHT NORTH WINDS SHOULD PROVIDE FOR GOOD RADIATIONAL COOLING WITH LOW TEMPERATURES RANGING FROM THE UPPER 30S IN THE POCONOS TO THE LOWER 50S IN SOUTHERN DELAWARE. CLEAR SKIES AND SUNSHINE WILL FOLLOW FOR THE DAYTIME ON WEDNESDAY AS HIGH PRESSURE BUILDS IN. A BLEND OF MET/MAV GUIDANCE WAS USED FOR TEMPERATURES THROUGH THE PERIOD. && .LONG TERM /THURSDAY THROUGH MONDAY/... THERE ARE INITIAL COMMONALITIES AMONG THE MAJOR MODELS REGARDING THE COASTAL SYSTEM THAT WILL DOMINATE THE EARLY PART OF THIS PERIOD, AS THEY ALL BEGIN TO DEVELOP A SURFACE LOW NEAR THE CAROLINA COAST IN RESPONSE TO THE APPROACHING MID LEVEL SYSTEM. AFTER THAT, AS OFTEN IS THE CASE THIS FAR OUT, THEY BEGIN TO DIVERGE SOME WITH THE GFS /AND IN THIS CASE THE GEFS/ BEING LESS PROGRESSIVE THAN THE CANADIAN OR THE ECMWF. WITH THIS RUN, THE FORMER TWO STACK AND SLOW THE SURFACE LOW BY THE TIME IT APPROACHES CAPE COD AT 00Z SATURDAY, WHILE THE CANADIAN AND THE ECMWF DO THE SAME NEAR MAINE. THE MODELS QUITE POSSIBLY WILL CHANGE ALLIANCES AND NOT SETTLE ON AN ULTIMATE SOLUTION FOR A LITTLE WHILE YET, AND WHERE THE SYSTEM PARKS THE SURFACE LOW IS KEY TO HOW THE FIRST PART OF THE LONG TERM PLAYS OUT. FOR NOW, WE ARE FOCUSING OUR BEST POPS EARLY IN THE PERIOD, MAINTAINING A RATHER WINDY AND COOL FORECAST DURING THAT TIME FRAME, AND THEN GOING WITH CONTINUITY REGARDING IMPROVEMENT AS THE PERIOD WEARS ON. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. CONFIDENCE IS MODERATE TO HIGH IN THE BROAD SCALE AND GENERAL FORECAST...BUT LOWER CONFIDENCE EXISTS IN THE SMALLER SCALE DETAILS. CONDITIONS ARE EXPECTED TO BE MAINLY VFR OUTSIDE OF ANY CONVECTION OR STRONGER SHOWERS TONIGHT AND VERY EARLY TUESDAY. SYNOPTICALLY, LOW PRESSURE DEVELOPING OVER THE EASTERN GREAT LAKES AND EASTERN OHIO VALLEY THIS AFTERNOON WILL STRENGTHEN A BIT AS IT MOVES THROUGH PENNSYLVANIA LATE THIS AFTERNOON AND THIS EVENING...WITH THE LOW PASSING THROUGH THE TAF SITES OVERNIGHT. A WEST-SOUTHWEST TO SOUTHWEST FLOW OF 10 KNOTS OR LESS THIS AFTERNOON WILL BECOME MORE SOUTHERLY AS SPEEDS DROP TO 6 KNOTS OR LESS BY THIS EVENING. WINDS...WITH FAIRLY LIGHT SPEEDS SUCH THAT THE FORECAST MAY BE MORE OF A SUGGESTION...WILL SHIFT TO WEST AND NORTHWEST OVERNIGHT AFTER THE LOW AND FRONTAL PASSAGE...AND TO NORTH TUESDAY MORNING AS SPEEDS INCREASE TO ABOUT 10 KNOTS BY MID AND LATE MORNING. THE PLACEMENT AND STRENGTH OF PRECIPITATION IS PROBLEMATICAL FOR LATE THIS AFTERNOON AND TONIGHT. SOUTHERN AREAS WOULD APPEAR TO BE MORE UNSTABLE...WITH LIFTED INDICES DOWN TO MINUS 5 THIS EVENING... BUT FORCING ALOFT IS NOT AS STRONG AS FURTHER NORTH. HOWEVER... SOUTHERN AREAS WILL SEE THE UPPER WINDS INCREASE WITH TIME. PERHAPS CONVECTION WILL BE MORE SCATTERED ALONG THE MASON-DIXON LINE AS IT SPREADS EASTWARD INTO OUR SOUTHERN TAF SITES THIS EVENING. AN AREA OF CONVECTION OVER NORTHWESTERN PENNSYLVANIA AT 18Z WAS MOVING SOUTHEASTWARD...BUT MAY REDEVELOP NORTH AND/OR SOUTH DURING THIS AFTERNOON ACCORDING TO MODEL UPWARD VERTICAL MOTION FIELDS. THE MAIN AREA OF FORCING IS EXPECTED TO BE OVER NORTHERN PENNSYLVANIA LATE TODAY AND DEVELOP INTO NORTHERN NEW JERSEY AND THE LOWER HUDSON VALLEY BY THIS EVENING. ANY SCATTERED THUNDERSTORMS COULD BE STRONG TO LOCALLY SEVERE GIVEN THE INSTABILITY...WHICH IS DUE TO COLD AIR ALOFT...AND THE STRONG UPPER WIND FIELD. THUNDERSTORM TOPS MAY APPROACH OR JUST EXCEED 35 THOUSAND FEET THIS EVENING. AS THE LOW MOVES THROUGH TONIGHT...PRECIPITATION IS EXPECTED TO DROP SOUTHEASTWARD WITH TIME. SO...WITH LOW CONFIDENCE...A VICINITY SHOWER REMARK WAS USED TOWARD AND AROUND DARK ALONG WITH A CB APPENDED TO THE CUMULUS...WITH THE TIMING EARLIER NORTH AND LATER SOUTH. VFR SHOWERS WERE USED IN THE BODY OF THE FORECAST IN THE EARLY OVERNIGHT PERIOD AND LINGERED INTO EARLY TUESDAY MORNING UNTIL THE FRONT PASSES. SOME STRATOCUMULUS AND LOTS OF MID AND HIGH CLOUDS ARE EXPECTED FOR TUESDAY IN THE WAKE OF THE LOW ACCORDING TO MODEL SOUNDINGS...BUT CONDITIONS SHOULD BE VFR. .OUTLOOK... VFR CONDITIONS ARE EXPECTED TUESDAY NIGHT AND WEDNESDAY AS HIGH PRESSURE BUILDS AND SKIES CLEAR. HOWEVER...SOME LIGHT GROUND FOG MAY FORM LATE TUESDAY NIGHT ESPECIALLY AT THE MORE RURAL TAF SITES. DETERIORATING CONDITIONS ARE FORECAST FOR THURSDAY AND ESPECIALLY THURSDAY NIGHT INTO FRIDAY AS A POTENTIALLY STRONG STORM IS LOOKING MORE LIKELY TO IMPACT OUR AREA. THIS MAY BRING MORE WIDESPREAD RAIN ALONG WITH LOW CEILINGS AND STRONG GUSTY WINDS...WITH THE WINDS LINGERING INTO SATURDAY. && .MARINE... CONDITIONS ARE FORECAST TO REMAIN GENERALLY BELOW SMALL CRAFT ADVISORY CRITERIA...AT LEAST UNTIL LATER IN THE WEEK WHEN A POTENTIALLY STRONG COASTAL STORM IS SEEN TO BREW. WEAK LOW PRESSURE WILL MOVE EASTWARD THROUGH OUR AREA OVERNIGHT AND MOVE OFFSHORE EARLY TUESDAY MORNING. SOUTH TO SOUTHWEST WINDS THIS AFTERNOON AND EARLY TONIGHT WILL BE SHIFTING TO NORTHWEST AND NORTH BEHIND THE FRONT. SOME COLD AIR ADVECTION WILL OCCUR BEHIND THE LOW...BUT WINDS ARE EXPECTED TO REMAIN MOSTLY BELOW ADVISORY CRITERIA TUESDAY NIGHT INTO WEDNESDAY...AS 925 HPA WINDS WERE LOWER THAN PREVIOUS MODEL RUNS AT LESS THAN 20 KNOTS. SHOWERS AND A FEW THUNDERSTORMS WILL ACCOMPANY THE LOW TONIGHT. ANY THUNDERSTORM WHICH MOVES OVER THE COASTAL WATERS TONIGHT MAY BE STRONG AND PRODUCE LOCALLY STRONG WIND GUSTS AND SOME HAIL. WEAK HIGH PRESSURE WILL BUILD GRADUALLY WEDNESDAY BUT MOVE AWAY WEDNESDAY NIGHT. THE NEXT WEATHER-MAKER WILL ORGANIZE AND APPROACH THURSDAY...WITH CONDITIONS FORECAST TO DETERIORATE LATER THURSDAY AND ESPECIALLY THURSDAY NIGHT. FROM THIS EARLY VANTAGE POINT...925 HPA WINDS LOOK LIKE THEY REMAIN BELOW STORM FORCE ON THE FRONT SIDE OF THE STORM...BUT MAY REACH STORM FORCE AS THE STORM PULLS AWAY. WIND GRIDS WILL BE CAPPED AT GALE CONDITIONS FOR NOW...WITH APPROPRIATE WAVE GRIDS TO MATCH. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLINE NEAR TERM...HAYES SHORT TERM...IOVINO/KLINE LONG TERM...DELISI AVIATION.../ MARINE.../
Hazardous weather outlook, Oct 11, 9:30 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 930 PM EDT MON OCT 11 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-130130- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 930 PM EDT MON OCT 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN INTO THE EARLY MORNING HOURS...MAINLY ACROSS EASTERN PENNSYLVANIA AND NORTHWEST AND CENTRAL NEW JERSEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW. ANZ430-431-450>455-130130- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 930 PM EDT MON OCT 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 11, 9:51 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT MON OCT 11 2010
DEZ001-NJZ001-007>010-012>020-027-PAZ054-055-060>062-067>071-120345-
BERKS PA-BUCKS PA-CAMDEN NJ-CARBON PA-CHESTER PA-DELAWARE PA-
EASTERN MONMOUTH NJ-GLOUCESTER NJ-HUNTERDON NJ-LEHIGH PA-MERCER NJ-
MIDDLESEX NJ-MONROE PA-MONTGOMERY PA-MORRIS NJ-NEW CASTLE DE-
NORTHAMPTON PA-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-
SALEM NJ-SOMERSET NJ-SOUTHEASTERN BURLINGTON NJ-SUSSEX NJ-WARREN NJ-
WESTERN MONMOUTH NJ-
951 PM EDT MON OCT 11 2010
...SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF BERKS...
BUCKS...BURLINGTON...CAMDEN...CARBON...CHESTER...DELAWARE...
GLOUCESTER...HUNTERDON...LEHIGH...MERCER...MIDDLESEX...MONMOUTH...
MONROE...MONTGOMERY...MORRIS...NEW CASTLE...NORTHAMPTON...OCEAN...
PHILADELPHIA...SALEM...SOMERSET...SUSSEX AND WARREN COUNTIES...
AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS EASTERN PENNSYLVANIA AND
PORTIONS OF NORTHERN AND CENTRAL NEW JERSEY THESE SHOWERS AND STORMS
WERE MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND INTENSE LIGHTNING ARE POSSIBLE WITH THE
STRONGER STORMS.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4027 7397 3962 7496 3992 7601 4014 7590
4050 7644 4074 7578 4091 7600 4123 7554
4126 7514 4109 7501 4135 7468 4120 7437
4104 7449 4097 7427 4059 7444 4060 7421
4041 7399 4047 7399
NIERENBERGSpecial weather statement, Oct 11, 9:59 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 959 PM EDT MON OCT 11 2010 DEZ001-NJZ017>019-027-PAZ067>071-120300- BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA- NEW CASTLE DE-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA- SOUTHEASTERN BURLINGTON NJ- 959 PM EDT MON OCT 11 2010 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN... CHESTER...DELAWARE...GLOUCESTER...MONTGOMERY...NEW CASTLE AND PHILADELPHIA COUNTIES... AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES EAST OF WEST CHESTER...MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR DARBY...CLIFTON HEIGHTS AROUND 1015 PM...WOODLYNNE...COLLINGSWOOD AROUND 1030 PM...RAMBLEWOOD... MOUNT LAUREL AROUND 1045 PM...LEISURETOWNE AND PEMBERTON HEIGHTS AROUND 1100 PM. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. LAT...LON 4006 7458 3979 7458 3983 7553 4001 7553 HAYES
Special weather statement, Oct 11, 10:01 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT MON OCT 11 2010
DEZ002-MDZ012-015-019-020-120300-
CAROLINE MD-KENT MD-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
1001 PM EDT MON OCT 11 2010
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT...QUEEN ANNE'S
AND TALBOT COUNTIES...
AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES SOUTH OF BALTIMORE...MOVING EAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR STEVENSVILLE...STEVENSVILLE SOUTH
AROUND 1015 PM...QUEENSTOWN...OVERTON AROUND 1030 PM...CENTERVILLE...
HOPE AROUND 1045 PM...OAKLAND AND OAKLAND AROUND 1100 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3896 7637 3905 7631 3900 7627 3898 7621
3900 7618 3903 7625 3912 7625 3915 7572
3888 7572 3890 7622 3893 7621 3894 7624
3890 7624 3890 7626 3893 7628 3890 7629
3890 7637
HAYESSpecial weather statement, Oct 11, 10:06 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 PM EDT MON OCT 11 2010
NJZ009-010-012-013-015-PAZ069-120300-
BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
WESTERN MONMOUTH NJ-
1006 PM EDT MON OCT 11 2010
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MERCER...
MIDDLESEX...MONMOUTH AND SOMERSET COUNTIES...
AT 1002 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF EASTON...MOVING EAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR SAND BROOK...SERGEANTSVILLE AROUND 1015
PM...CLOVERHILL...FLEMINGTON AROUND 1030 PM...SKILLMAN...ROCKY HILL
AROUND 1045 PM...KENDALL PARK AND SOUTH BRUNSWICK AROUND 1100 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 4046 7429 4026 7432 4040 7521 4058 7518
4052 7427 4046 7428
HAYESSpecial weather statement, Oct 11, 10:08 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT MON OCT 11 2010
NJZ007-009-010-015-PAZ060>062-067>069-120315-
BERKS PA-BUCKS PA-CHESTER PA-HUNTERDON NJ-LEHIGH PA-MERCER NJ-
MONTGOMERY PA-NORTHAMPTON PA-SOMERSET NJ-WARREN NJ-
1008 PM EDT MON OCT 11 2010
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CHESTER...
HUNTERDON...LEHIGH...MERCER...MONTGOMERY...NORTHAMPTON...SOMERSET AND
WARREN COUNTIES...
AT 1006 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
ALLENTOWN TO 11 MILES SOUTH OF READING...MOVING EAST AT 30 MPH. THE
THUNDERSTORMS WILL BE NEAR BALLY...NEW MORGAN AROUND 1015 PM...
SPRINGTOWN...RIEGELSVILLE AROUND 1030 PM...MILFORD...REVERE AROUND
1045 PM...LUMBERVILLE...GARDENVILLE AROUND 1100 PM...MAPLE GLEN AND
HORSHAM AROUND 1115 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4031 7487 4011 7519 4012 7592 4014 7590
4018 7594 4032 7578 4063 7552 4063 7461
HAYESSpecial weather statement, Oct 11, 10:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1016 PM EDT MON OCT 11 2010
DEZ002-003-MDZ012-015-019-020-120315-
CAROLINE MD-INLAND SUSSEX DE-KENT MD-KENT DE-QUEEN ANNE'S MD-
TALBOT MD-
1016 PM EDT MON OCT 11 2010
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT...QUEEN
ANNE'S...SUSSEX AND TALBOT COUNTIES...
AT 1015 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 11 MILES SOUTHWEST OF CENTERVILLE...
MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR QUEENSTOWN...
COPPERVILLE AROUND 1030 PM...WYE MILLS...STARR AROUND 1045 PM...
RIDGELY...JUMPTOWN AROUND 1100 PM...GREENSBORO AND DENTON AROUND
1115 PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
LAT...LON 3903 7633 3905 7629 3901 7629 3899 7624
3900 7618 3903 7625 3907 7623 3916 7628
3916 7567 3882 7565 3882 7620 3885 7620
3886 7624 3889 7621 3894 7624 3890 7624
3893 7628 3886 7635
HAYESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 8:23 PM EDT | Special Weather Statement | PHI | Union | 67 min |
| Oct 11, 8:26 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth, Morris, Somerset | 45 min |
| Oct 11, 9:51 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more | 114 min |
| Oct 11, 9:59 PM EDT | Special Weather Statement | PHI | Burlington | 61 min |
| Oct 11, 10:04 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 56 min |
| Oct 11, 10:06 PM EDT | Special Weather Statement | PHI | Middlesex | 54 min |
| Oct 11, 10:08 PM EDT | Special Weather Statement | PHI | Hunterdon | 67 min |
| Oct 11, 10:27 PM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Somerset | 63 min |
| Oct 11, 10:34 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 56 min |
| Oct 11, 10:44 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 61 min |
| Oct 11, 11:10 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 65 min |
| Oct 11, 11:25 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 65 min |
| Oct 11, 11:29 PM EDT | Special Weather Statement | PHI | Mercer, Monmouth | 61 min |
| Oct 11, 11:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Oct 11, 11:38 PM EDT | Special Weather Statement | PHI | Cumberland | 67 min |
| Oct 11, 11:50 PM EDT | Special Weather Statement | PHI | Cape May | 55 min |
| Oct 11, 11:57 PM EDT | Special Weather Statement | PHI | Monmouth | 33 min |
| Oct 12, 12:20 AM EDT | Special Weather Statement | PHI | Cape May | 55 min |
| Oct 12, 12:22 AM EDT | Special Marine Warning | PHI | 53 min | |
| Oct 12, 12:23 AM EDT | Special Weather Statement | PHI | Ocean | 37 min |
| Oct 12, 12:25 AM EDT | Special Weather Statement | PHI | Cape May | 65 min |
| Oct 12, 12:58 AM EDT | Special Weather Statement | PHI | Atlantic | 62 min |
| Oct 12, 1:21 AM EDT | Special Weather Statement | PHI | Mercer | 54 min |
| Oct 12, 1:26 AM EDT | Special Weather Statement | PHI | Ocean | 64 min |
| Oct 12, 3:37 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 53 min |
| Oct 12, 12:43 AM EDT | Special Weather Statement | PHI | Berks | 62 min |
| Oct 12, 1:00 AM EDT | Special Weather Statement | PHI | Berks | 60 min |
| Oct 12, 1:39 AM EDT | Special Weather Statement | PHI | Montgomery | 66 min |
| Oct 11, 10:01 PM EDT | Special Weather Statement | PHI | Queen Anne's | 59 min |
| Oct 11, 10:20 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 55 min |
| Oct 11, 11:17 PM EDT | Special Weather Statement | PHI | Caroline | 58 min |
| Oct 11, 11:14 PM EDT | Special Weather Statement | PHI | Kent | 31 min |
Nearby
Special Weather Statements in Maryland, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.